MathSciNet Relay Station
MathSciNet bibliographic data
MR700992 03C57 (03C60 03D45 06E05)
Morozov, A. S. Strong constructivizability of countable saturated Boolean algebras. (Russian) Algebra i Logika 21 (1982), no. 2, 193–203.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement